# SDR 08FDEA00697

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 6557204113
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR FWD SEAL DEPRESSOR, 22 INCHES FROM TOP CORNER IS CRACKED.  REPLACED FWD SEAL DEPRESSOR  REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
